# SDR 2001UALA02484

- Difficulty date: December 30, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 41,137 hours, 22,271 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BODY STATION 294.5, REPAIR PLATE ON CAP BETWEEN RBL 28 AND RBL 44, UPPER SURFACE IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED SPLICE REPAIR.
